caret icon Back to all discussions

Dizzy and lightheaded

I have emphysema (apparently suddenly end stage). I take prednisone 10mg daily, along with Nexium, Glimepiride, bp med + albuterol nebs. My pulse oximeter reads 98/99 regularly. However, I find myself constantly dizzy and lightheaded. Does anyone have any insight?

  1. Hello, I was diagnosed many years ago maybe about 20 yrs ago. Never quit smoking, in 2019 I ended up in the hospital 3 times 4-5 day stay each time. I do have end stage C.O.P.D and my blood oygen level normal is 90-93. And I liked pediizone, but they would only give it to me while I was in the hospital and may prescribe 5-10 pills afterwards as they told me it's not good to be on pedizone for a period of time. But it did help me breathe. I have home oxygen at level 3 and suppose to wear it at nights. I have nebulizer, and 4 inhalers. My thing lately is my B.O.L.'s are not staying up while wearing my oxygen while sleeping. So my doctor up the level. So I am thinking my end is near. I don't think dizziness or light headed has anything to do with your C.O.P.D. Talk to your doctor, did you eat?

    1. Thank you. I will contact my doctor.


      1. Hi again, revbobmat, and thanks for your reply. Glad to hear you plan on speaking with your physician about these as-yet unexplained symptoms.
        Please do check back and let us know how this all turns out for you.
        Wishing you well,
        Leon (site moderator COPD.net)


    2. Hi revbobmat, and thanks for your post. You may be aware we cannot provide medical advice or diagnostics over the internet (for your own safety), but your concern certainly warrants a reply.
      There are certainly any number of medical conditions that can present with light headedness and dizziness. Those symptoms you've shared may not be caused by COPD. You may want to discuss this further with your physician. The doctor should be able to evaluate you and determine what, if anything, is occurring. and follow through with an appropriate treatment.
      What do you think?
      Leon (site moderator COPD.net)

      or create an account to reply.